Your search returned 37 results. Subscribe to this search

|
1. Annal of Mathematical Statistics : Vol. 7 , 1936 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Michigan Institute of Mathematical Statistics 1936Availability: Copies available for loan: IASRI Library [WIL] (2).

2. Annals of Mathematical Statistics : Vol. 30 (1-2), 1959 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: MaryLand Institute of Mathematical Statistics 1959Availability: Copies available for loan: IASRI Library [WII] (1).

3. Annals of Mathematical Statistics : Vol. 35 , 1964 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1964Availability: Copies available for loan: IASRI Library [CAR] (1). Copies available for reference: IASRI Library [CAR] (1 ).

4. Annals of Mathematical Statistics : Vol. 9 , 1938 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1938Availability: Copies available for loan: IASRI Library [WIL] (2).

5. Annals of Mathematical Statistics : Vol. 10 , 1939 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1939Availability: Copies available for loan: IASRI Library [WIL] (1).

6. Annals of Mathematical Statistics : Vol. 10 , 1939 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1939Availability: Copies available for loan: IASRI Library [WIL] (1).

7. Annals of Mathematical Statistics : Vol. 11 (1-4), 1940 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1940Availability: Copies available for loan: IASRI Library [WIL] (1).

8. Annals of Mathematical Statistics : Vol. 11 , 1940 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1940Availability: Copies available for loan: IASRI Library [WIL] (2).

9. Annals of Mathematical Statistics : Vol. 12 , 1941 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1941Availability: Copies available for loan: IASRI Library [WIL] (2).

10. Annals of Mathematical Statistics : Vol. 13 , 1942 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1942Availability: Copies available for loan: IASRI Library [WIL] (2).

11. Annals of Mathematical Statistics : Vol. 14 (2-4), 1943 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1943Availability: Copies available for loan: IASRI Library [WIL] (1).

12. Annals of Mathematical Statistics : Vol. 14 , 1943 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1943Availability: Copies available for loan: IASRI Library [WIL] (2).

13. Annals of Mathematical Statistics : Vol. 15 , 1944 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1944Availability: Copies available for loan: IASRI Library [WIL] (1).

14. Annals of Mathematical Statistics : Vol. 16 , 1945 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1945Availability: Copies available for loan: IASRI Library [WIL] (2).

15. Annals of Mathematical Statistics : Vol. 17 (1-4 ), 1946 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1946Availability: Copies available for loan: IASRI Library [WIL] (1).

16. Annals of Mathematical Statistics : Vol. 17 , 1946 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1946Availability: Copies available for loan: IASRI Library [WIL] (1).

17. Annals of Mathematical Statistics : Vol. 18, 1947 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1947Availability: Copies available for loan: IASRI Library [WIL] (2).

18. Annals of Mathematical Statistics : Vol. 19 , 1948 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1948Availability: Copies available for loan: IASRI Library [WIL] (1).

19. Annals of Mathematical Statistics : Vol. 20 (1-4 ), 1949 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1949Availability: Copies available for loan: IASRI Library [WIL] (1).

20. Annals of Mathematical Statistics : Vol. 20 , 1949 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1949Availability: Copies available for loan: IASRI Library [CAR] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.